# SDR MFGA20151228001

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N8HQ
- Make and model: Beech 400BEECH
- Aircraft serial: RJ50
- Aircraft time: 13,099 hours, 11,978 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 45AS63001003
- Part serial: 11478
- Condition: Inaccurate
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT FROM FL300 PASSING THRU FL240, CABIN RATE SHOWED A CLIMB AT 4500 FT PER MIN.  CREW REQUESTED AN IMMEDIATE DESCENT & DESCENDED TO 10000 FEET.  CONTROLLER DECLARED AN EMER ON THE BEHALF, AT 10000 FEET PRESSURIZATION SEEMED TO BE WORKING NORMAL.  UNEVENTFUL LANDING WAS MADE.
